MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012629-59
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Patient weight is (b)(6).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulties to be related to the patient anatomical conditions.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, de novo lesion in the non-tortuous, but tight, proximal left common iliac artery.A 6.0mm x 59mm x 135cm omnilink elite vascular balloon expandable stent system was advanced over a 0.035 non-abbott guide wire and to the target lesion without resistance.When verifying stent position under fluoroscopy, it was noted that the omnilink elite system had inadvertently been advanced past the target lesion into the distal left common iliac.When pulling the omnilink elite system back toward the proximal iliac target lesion, resistance was felt against the lesion calcification, but no force was applied, and the stent dislodged in the distal iliac.The omnilink elite delivery system was withdrawn from the anatomy without difficulty.Unspecified 3.0mm then 4.0mm balloons were each advanced into the unexpanded omnilink elite stent, and the balloons were each inflated, gradually pulling the stent back into the target lesion.An unspecified 6.0mm balloon was then advanced and the omnilink elite was successfully deployed in the target lesion.There were no adverse patient sequelae and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6534423
Report Number2024168-2017-03806
Device Sequence Number16431278
Product Code NIO
UDI-Device Identifier08717648179549
UDI-Public(01)08717648179549(17)190630(10)6011841
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number1012629-59
Device Lot Number6011841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2017
Initial Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: 0.035 GLIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight47